Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can abnormal bleeding and spotting be due to meliane ?

hello...i had to go through a d&c about 5 months back.After that i started taking*Meliane*as contrceptive....about 2 months back i started bleding again in the middle of the cycle...i also had my regular periods inbetween the you think i need to go through another d&c or what else might be the reason?
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Before thinking of a repeat D& C you should go for an ultrasound examination to check for any retained products. Most likely it is just a irregular period or you forgot to take the pills in between.
Dr. Rakhi Tayal
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor